# SDR C2XA10CL016

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,990 hours, 10,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152917
- Part serial: 0805
- Condition: Faulty
- Location: Ac Pack
- Part time: 5,730 hours, 3,074 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR FLT 2101 - THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT/CABIN.  THE AIRCRAFT DIVERTED INTO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED PACK 2 DUCTS P/N 145-22277-405 AND 145-22285-403.  DUCTS WERE MELTED.  MAINTENANCE ALSO REPLACED THE NR 2 PACK OVER TEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD.
